# SDR UHLA201607290372

- Difficulty date: July 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 33,547 hours, 20,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK WILL NOT ENGAGE.  CLEANED DEBRIS FROM L1 DOOR GUST LOCK MECHANISM AND PERFORMED OPS CHECK. OPS CHECK GOOD IAW AMM 52-11-00.
